Chances of pregnancy after taking Plan B?

I’m a little nervous.

I had (Protect sex) with my friend on May 21st. I took plan-B 5 hours later. I took it because I found a weird cum spot on the bed. And he had some cum on his base (end base of Condom).

He is a small guy down there and I think the condom was too big for him. Condom did not brake, it was still in place when he got done.

I have such a bad luck with sex.

Back in 2016 after 5 years of no sex I had sex and in the second round while at it I found out the condom broke. I took plan-b 10 hours later and a second dose 10 hours later. No pregnancy!

Now (2 years later) here I am. I attached a pic of my cycle. My period is very accurate and I have taking track of it for years even thou I’m not sexually active. I had sex 3 days after my period. I start to ovulate 12 days after day 1 of period. Day 17 from day 1 of my period is my peak day.

What are my chance?

The only side effects I’m experiencing:
I feel bloated,
Have cramps here and there
My boobs were tender yesterday for like half of he day.

I did not have any spotting or weird discharge.

I’m 190 lbs. I had only 1 pill 5 hours later.
Chances of pregnancy after taking Plan B?
0 0

Most Helpful Guys

  • You may get an upset stomach, feel lightheaded or dizzy, or have tender breasts for a short while when you take the plan b pill. If you throw up within 2 hours of taking the pill, it won't work and you’ll need to take it again. Plan B One-Step should not be used as a regular birth control method because it’s not as effective. You will know Plan B One-Step worked when you get your next period, which should come at the expected time, or within a week of the expected time. If your period is more than a week late, it is possible you may be pregnant. You should get a pregnancy test and follow up with your healthcare professional
    . Keep in mind; Plan B One-Step may be less likely to work if:
    -You’ve already had unprotected sex or birth control failure earlier in your menstrual cycle, as you may already be pregnant
    -You have had unprotected sex or birth control failure again in the same menstrual cycle after taking Plan B One-Step, because it only protects against one incident of unprotected sex or birth control failure
    -You vomit within 2 hours of taking Plan B One-Step—talk to a healthcare professional to find out if you should repeat the dose

    • Some women may experience side effects, which may include: a period that is lighter, heavier, early, or late nausea lower abdominal cramps tiredness headache dizziness breast tenderness vomiting

  • all "plan-b" pills are pretty much 90% effective (aroundish) just be sure you're following the right instructions, as some of them need 2 dosages, while others only need one. both are equally effective. personally, i never seen a case of someone taking the pill and it not working at all, while i heard of someone back in highschool who took one and still delivered. chances are, you're fine. maybe try a female condom next time?

Most Helpful Girls

  • I'm sure you're fine, the morning after pull is very effective. It's only a 1% chance of it not working when taken immediately after. After two days, it's less effective and after third day even less effective, this is when you could be pregnant.

    The pills aren't effective the third time in the same month. So if you have an accident twice in one month and needed the pills, be careful after that, very careful. I could give you some tips if you like on how to prevent condoms from breaking or slipping off.

  • 5 hours is very on time, considering you can take plan B for 3 days (sometimes even 5) after the contraception failing.

    The symptoms you’re feeling have nothing to do with a possible pregnancy. I think it’s close to impossible to feel symptoms the day of getting impregnated. You just start to feel everything because you’re so worried about it.

    You’re not close to ovulating yet so the chance you could get pregnant is fairly low to begin with.

    • It’s crazy what ones mind can do. I remember feeling “pregnant” 2 years ago when that happened. My period is supposed to come two weeks from now, so I’m here crossing my fingers.

  • I took a plan b pill and had some side effects. The pill can also delay your period and cause it to be imbalanced. you should only take one plan b pill within the time frame. you should be fine

  • you can double check to make sure you are not pregnant by waiting for your next period or taking a pregnancy test next month

    • My period is due in two weeks from now

    • just wait until then... if 2 weeks past AFTER your period, then take the pregnancy test. That's all you can do to really know if you are pregnant or not.

Scroll Down to Read Other Opinions

What's Your Opinion? Sign Up Now!

What Girls & Guys Said

0 3
  • You don't have to worry, in my opinion

  • your good, if you keep having issues speak to a real doctor not people online

  • I think u r fine

    • U can follow me if u want

    • But yea it’s fine

    • So yes

    • Show All